# SDR UPS403191

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, UPPER DECK EMERGENCY LIGHTS INOP.  ALL UPPER DECK EMERGENCY LIGHTS TEST GOOD, NO FAULTS NOTED.
